Zhiqin Lu

Professor, Mathematics
School of Physical Sciences

Ph.D., Courant Institute, New York University, 1997

Phone: (949) 824-5815
Fax: (949) 824-7993
Email: zlu@math.uci.edu

University of California, Irvine
410D Rowland Hall
Mail Code: 3875
Irvine, CA 92697

picture of Zhiqin  Lu

Differential Geometry
URL math.uci.edu/~zlu/
The Halmos-Ford Award (2016)

The inaugural class of Fellow of the American Mathematical Society (2013)

Plenary speaker of the AMS Honolulu Meeting (2012)

Principal investigator of an NSF Career Award (2004-2009)

Alfred P. Sloan Fellowship (2003-2005)

Zhong Jiaqing Math Prize (1990)
Appointments 2006-present: Professor, Department of Mathematics, UC Irvine.

2004-2006: Associate Professor, Department of Mathematics, UC Irvine.

2000-2004: Assistant Professor, Department of Mathematics, UC Irvine.

1997-2000: Ritt Assistant Professor, Department of Mathematics, Columbia University.
I am interested in geometric analysis, complex algebraic geometry, and spectrum theory.
Publications (with R. Seyyedali) Extremal metrics on ruled manifolds, Adv. Math, 258, 2014, 127-153
  (with N. Charalambous) On the spectrum of Laplacian, Math. Ann., 359, 2014, 211-238
  (with M. R. Douglas) Gauss-Bonnet-Chern theorem on moduli space, Math. Ann., 357, 2013, 469-511
  (with Julie Rowlett) The fundamental gap of simplices, Comm. Math. Phys., 319, 2013, 111-145
  (with P. Baldi) Complex-valued autoencoders, Neural Networks, 33, 2012, 136-147
  Normal scalar curvature conjecture and its applications, J. Funct. Anal., 261, 2011, 1284-1308
  (With D. Zhou) On the essential spectrum of complete non-compact manifolds, J. Funct. Anal. 260: 2011, 3283–3298
  (with H. Fang and K-I Yoshikawa) Analytic Torsion for Calabi-Yau Threefolds, J. Diff. Geom, 80, 2008, 175-259
  (with C. Lin) Existence of Bounded States for Layers Built over Hypersurfaces in Euclidean space, J. of Funct. Anal., 244(1), (2007), 1-25
  (with X. Sun) On the Weil-Petersson volume of the moduli space of Calabi-Yau manifolds, Comm. Math. Phys, vol 261(2), (2006), pp 297-322;
  (with H. Fang) Generalized Hodge metrics and BCOV torsion on Calabi-Yau moduli, J. Reine Angew. Math., vol 588 (2005), pp 49-69;
  (with G. Tian) On the log term of the Szego kernel of unit circle bundle, Duke J. Math, vol 125(2), 2004, pp 351-387;
  K energy and K stability on hypersurfaces, Comm. Anal. Geom, vol 12(3), 2004, pp 601--630
  On the Hodge metric of the universal deformation space of Calabi-Yau threefolds. J. Geom. Anal., Vol.11(1) (2001), pp 103-118
  On the lower order terms of the asymptotic expansion of Tian-Yau-Zelditch. Amer. J. Math., Vol.122(2) (2000), pp 235-273
  A note on special Kahler manifolds. Math. Ann. Vol.313 (1999), pp 711-713
  On the geometry of classifying spaces and horizontal slices. Amer. J. Math., Vol.121 (1999), pp 177-198
  On the Futaki invariants of complete intersections. Duke J. Math. Vol.100(2) (1999), pp 359-372
Grant NSF grants 1998-2001, 2002-2004, 2004-2009, 2009-2012, 2012-2015, 2015-2018
Member, American Mathematical Society
Member, Mathematical Association of America
Other Experience Research Professor
MSRI 2003—2004

Visiting Professor
Simons Center for Geometry and Physics 2011—2011

Eisenbus Professor
MSRI 2016—2016

Link to this profile http://www.faculty.uci.edu/profile.cfm?faculty_id=4834
Last updated 04/22/2016